MAUDE Adverse Event Report: TYBER MEDICAL CONCORDE® PROTI 360°¿; CONCORDE PROTI 5 DG, 9X8X27 MM

TYBER MEDICAL CONCORDE® PROTI 360°¿; CONCORDE PROTI 5 DG, 9X8X27 MM
Model Number 188827408
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr is being submitted for an event that was identified as part of a historical data review comparing clinical study adverse event with the vigilance system.The complaint was investigated and evaluated without the associated device, as it remains implanted.Event reported as part of a clinical study.No lot information was provided; therefore, a device history record review was unable to be performed.Clinician did not note any implications of defect or failures related to the implanted device.A historical data review was conducted revealing no current trends or capas related to the nature of this complaint.
 
Event or Problem Description
Event was identified as part of a retrospective clinical study: 6-week and 11-month radiographs detail subsidence (>2.5 mm) cranial.The 11-month post-operative radiographs detail the subsidence is only regarding the anterior aspect of the cage.Patient fused at 11 months post-op.

Brand Name
CONCORDE® PROTI 360°¿
Common Device Name
CONCORDE PROTI 5 DG, 9X8X27 MM
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 s commerce way
bethlehem, PA 18017
8667610933
MDR Report Key21440452
Report Number3012966183-2025-00003
Device Sequence Number4360491
Product Code MAX
UDI-Device Identifier00819917021288
UDI-Public00819917021288
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number188827408
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/09/2022
Initial Report FDA Received Date02/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexMale
Patient Weight95 KG